MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(6) has been listed and the (b)(6) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll chemo 9gal yellow were received without lids, which was noticed prior to use.The following information was provided by the initial reporter: "the entire case was missing lids.I think the case was sold, then returned without lids, then sold again.It looked like the top of the case had been opened and resealed.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: photo representation was provided.The issue was confirmed by photo and there was missing lids with sample not packaged according to specification however we could not confirm the root cause.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.All weight checks for this lot appear to have met requirements at the time of manufacturing.The root cause is unknown.The lids could be misplaced, or an error occurred by a 3rd party if repackaging for distribution.It was noticed that this material was sold by a distributor (medline).This complaint may have occurred from a partial sale sold by the distributor.Additional information is needed about the handling and storage by the distributor facility to rule out that the issue was not due to incorrect handling or a partial sale.Based on these findings, our investigation is inconclusive.H3 other text : see h.10.

Brand Name
SHARPS COLL CHEMO 9GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10480666
Report Number2243072-2020-01345
Device Sequence Number2445249
Product Code FMI
UDI-Device Identifier50382903056038
UDI-Public50382903056038
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305603
Device Lot Number9362932
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;